MathSciNet Relay Station
MathSciNet bibliographic data
MR2207323 (2007c:82034) 82B41 (35R60 60J75 60K37 82B21 82B44)
Faggionato, A.; Schulz-Baldes, H.; Spehner, D. Mott law as lower bound for a random walk in a random environment. Comm. Math. Phys. 263 (2006), no. 1, 21–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement